# SDR DALA2023011900421

- Difficulty date: January 14, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 70,213 hours, 26,646 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9405034) DURING INSPECTION FOUND #1 ENG FAN DUCT PANEL #3 BROKEN WITH 6" X 7" PIECE MISSING. MAINTENANCE PERFORMED TEMPORARY REPAIR BY REMOVING PANEL AND PLACED ON MEL FOR REPETITIVE INSPECTIONS. "SUPPLEMENTAL INFORMATION" 01/20/23 ATLANTA R/R #1 ENGINE FAN DUCT PANEL #3 PER B737 AMM 72-23.
